# SDR CA030731008

- Difficulty date: July 8, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 10,127 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399353
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CYLINDER HEAD OF NR 7 ASSEMBLY BROKE/SEPARATED IN CRUISE FLT. ENGINE ONLY 36.9 HOURS TTSO. METAL FATIGUE OR OIL LOCK ON PREVIOUS ENGINE START SUSPECTED. OVERHAUL ASSEMBLY INSTALLED, GROUND RUN AND FOUND SATISFACTORY.
